advertisement
Question
Posted by: Jo | 2004/02/09

Acne type rash

I was on contraception and in 1996 went for sterilisation. About a year after this I started experiencing an acne type rash during ovulation and then again during menstruation. I am 43 and never had a bad skin when I was younger. In march last year my gynae put me back on a mild contraception in an attempt to cure this and all I have ended up with is thrombosis in my leg!! I still get this rash and am not sure if it is related to hormones wrt lack or excess of hormones but it is really embarrassing to be a recycled teenager! Help please.............

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

I would suggest that you consult a dermatologist.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement